# SDR 95ZZZX2844

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N800HS
- Make and model: Cessna 525
- Aircraft serial: 5250051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Damaged
- Location: Cockpit Window
- Part time: 394 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REMOVAL OF COCKPIT SIDE WINDOW (RIGHT), THE WINDSHIELD RETAINER MUST BE REMOVED.  UPON REMOVAL OF SAID RETAINER, TWO HOLES WERE FOUND DRILLED IN THE FRAME STRUCTURE.  THIS IS A CONDITION THAT IS CONSIDERED TO BE AN ISOLATED INCIDENT.  REPAIRS WERE MADE IAW CESSNA ENGINEERING.
